# SDR DXTA200601502

- Difficulty date: July 15, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 2,961 hours, 2,307 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Leaking
- Location: Static Port
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AIRSPEED MISMATCH. AT 70 KIAS NR 1 PFD INDICATED 70 KIAS, STANDBY AIRSPEED INDICATED 70 KIAS, NR 2 PFD INDICATED APPROX 83 KIAS.  NO DISCREPANCY NOTED ON INITIAL AIRSPEED INDICATIONS AT BEGINNING OF ROLL.  WX WAS CLEAR WITH NO PRECIP.  CONNECTED AIR DATA TESTER TO AIRCRAFT.  FOUND COPILOTS STATIC SYSTEM TO HAVE AN EXCESSIVE LEAK RATE.  TROUBLESHOT FOUND LEAK AT STATIC DRAIN PORT.  CLEANED AND RESEALED DRAIN PORT.  RESTORED COPILOTS STATIC SYSTEM.  COPILOT SYSTEM LEAK RATE IS - 52116 FT/M AT 31,420 .07 KT/M AT 150 KTS IN TOLERANCE IAW 560XL M/M CH 34-11-08.
